Ginibre, Jean
Théorie de la diffusion pour des équations semi linéaires
Journées équations aux dérivées partielles, Tome (1985) no. 2 , p. 1-72
Zbl 0627.35078 | MR 87f:35192
URL stable : http://www.numdam.org/item?id=JEDP_1985___2_A1_0

Bibliographie

[1] J. B. Baillon, T. Cazenave, M. Figuera, C.R. Acad. Sci. Paris 284 (1977), 869-872. Zbl 0349.35048

[2] P. Brenner, Math. Z. 167 (1979), 99-135. MR 80g:35078 | Zbl 0388.35048

[3] P. Brenner, W. Von Wahl, Math. Z. 176 (1981), 87-121. MR 82m:35103 | Zbl 0457.35059

[4] F.E. Browder, Math. Z. 80 (1962), 249-264. MR 26 #5283 | Zbl 0109.32102

[5] T. Cazenave, Proc. Roy. Soc. Edinburgh, 84 (1979), 327-346. MR 82a:35031 | Zbl 0428.35021

[6] T. Cazenave, A. Haraux, Ann. Fac. Sc. Toulouse 2 (1980), 21-25. Numdam | MR 82k:35091 | Zbl 0411.35051

[7] J. Ginibre, G. Velo, J. Funct. Anal. 32 (1979), 1-32. MR 82c:35057 | Zbl 0396.35028

[8] J. Ginibre, G. Velo, Ann. IHP (Anal. non lin.) 1 (1984), 309-323. Numdam | MR 87a:35164 | Zbl 0569.35070

[9] J. Ginibre, G. Velo, Math. Z. 189 (1985), 487-505. MR 86f:35149 | Zbl 0549.35108

[10] J. Ginibre, G. Velo, Ann. IHP. (Anal. non lin.) 2 (1985), 309-327. Numdam | MR 87b:35150 | Zbl 0586.35042

[11] R. Glassey, M. Tsutsumi, Comm. Part. Diff. Eq. 7 (1982), 153-195. MR 83g:35065 | Zbl 0503.35059

[12] E. Heinz, W. Von Wahl, Math. Z. 141 (1975), 33-45. MR 51 #1510 | Zbl 0282.35068

[13] K. Jörgens, Math. Z.77 (1961), 295-308. Zbl 0111.09105

[14] S. Klainerman, Comm. Pure Appl. Math. 33 (1980), 43-101, Ibid 36 (1983), 325-344. Zbl 0405.35056

[15] S. Klainerman, G. Ponce, Comm. Pure Appl. Math. 36 (1983), 133-141. MR 84a:35173 | Zbl 0509.35009

[16] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris, 1969. Zbl 0189.40603

[17] C. Parenti, F. Strocchi, G. Velo, Ann. Scuola Norm. Sup. Pisa Serie IV 3 (1976), 443-500. Numdam | MR 57 #17009 | Zbl 0332.35040

[18] H. Pecher, Math. Z. 150 (1976), 159-183. MR 55 #8563a | Zbl 0347.35053

[19] H. Pecher, Math. Z. 161 (1978), 9-40. MR 81i:46039 | Zbl 0384.35039

[20] H. Pecher, Math. Z. 185 (1984), 261-270. MR 85h:35165 | Zbl 0538.35063

[21] H. Pecher, W. Von Wahl, Manuscripta Math. 27 (1979), 125-157. MR 81k:35106 | Zbl 0399.35030

[22] I.E. Segal, Ann. Math. 78 (1963), 339-364. MR 27 #2879 | Zbl 0204.16004

[23] I.E. Segal, Bull. Soc. Math. France 91 (1963), 129-135. Numdam | MR 27 #3928 | Zbl 0178.45403

[24] W. Strauss, Anais Acad. Brazil. Ciencias 42 (1970), 645-651. MR 46 #5837 | Zbl 0217.13104

[25] M. Tsutsumi, N. Hayashi, Math. Z. 177 (1981), 217-234. MR 82m:35136 | Zbl 0438.35028

[26] W. Von Wahl, Math. Z. 112 (1969), 241-279. MR 43 #6611 | Zbl 0177.36602

[D1] P. Brenner, Math. Scand. 51 (1982), 333-360. MR 84k:35094 | Zbl 0517.35011

[D2] P. Brenner, Math. Z. 186 (1984), 383-391. MR 85h:35183 | Zbl 0524.35084

[D3] P. Brenner, J. Diff. Eq. 56 (1985), 310-344. MR 86f:35155 | Zbl 0513.35066

[D4] J. Chadam, Ann. Scuola. Norm. Sup. Pisa, 26 (1972), 33-95. Numdam | MR 52 #8680a | Zbl 0241.35015

[D5] J. Ginibre, G. Velo, J. Funct. Anal. 32 (1979), 33-71. MR 82c:35058 | Zbl 0396.35029

[D6] J. Ginibre, G. Velo. Ann. IHP (Phys. Théor.) 28 (1978), 287-316. Numdam | MR 82c:35059 | Zbl 0397.35012

[D7] J. Ginibre, G. Velo, Scattering theory in the energy space for a class of non linear Schrödinger equations, J. Math. Pur. Appl., sous presse. Zbl 0535.35069

[D8] J. Ginibre, G. Velo, Ann. IHP (Phys. Théor.) 43 (1985), 399-442. Numdam | MR 87g:35208 | Zbl 0595.35089

[D9] J.E. Lin, W. Strauss, J. Funct. Anal. 30 (1978), 245-263. MR 80k:35056 | Zbl 0395.35070

[D10] B. Marshall, W. Strauss, S. Wainger, J. Math. Pur. Appl., 59 (1980), 417-440. MR 82j:35133 | Zbl 0457.47040

[D11] C. Morawetz, W. Strauss, Comm. Pure Appl. Math. 25 (1972), 1-31. MR 46 #2239 | Zbl 0228.35055

[D12] H. Pecher, Math. Z. 136 (1974), 67-92. MR 49 #5575 | Zbl 0269.35059

[D13] H. Pecher, Math. Z. 185 (1984), 245-263. MR 85h:35165

[D14] H. Pecher, J. Funct. Anal. 63 (1985), 101-122. MR 86j:35143 | Zbl 0588.35061

[D15] M. Reed. Abstract non linear wave equations, Lecture notes in Math, Springer, Berlin 1976. MR 58 #29290 | Zbl 0317.35002

[D16] I.E. Segal, Quantization and dispersion for non linear relativistic equations, Proc. Conference on Math. Theory Elem. Part., MIT Press, Cambridge, 1966, 79-108. MR 36 #542

[D17] I.E. Segal, Ann. Sci. Ecole Norm. Sup. (4) 1 (1968), 459-497. Numdam | MR 39 #5109 | Zbl 0179.42302

[D18] W. Strauss, J. Funct. Anal. 2 (1968), 409-457. MR 38 #1385 | Zbl 0182.13602

[D19] W. Strauss, J. Funct. Anal. 41 (1981), 110-133. MR 83b:47074a | Zbl 0466.47006

[D20] W. Strauss, J. Funct. Anal. 43 (1981), 281-293. MR 83b:47074b | Zbl 0494.35068

[D21] R. Strichartz, Duke Math. J. 44 (1977), 705-714. MR 58 #23577 | Zbl 0372.35001

[D22] Y. Tsutsumi, Scattering problem for non linear Schrödinger equations, Ann. IHP (Phys. Theor.), 43, (1985), 321-347. Numdam | MR 87g:35221 | Zbl 0612.35104

[D23] M. Tsutsumi, J. Math. Soc. Japan 35 (1983), 521-538. MR 84m:35085 | Zbl 0554.35095

[D24] M. Tsutsumi, N. Hayashi, Scattering of solutions of nonlinear Klein-Gordon Equations in higher space dimensions, Nonlinear PDE '83 Proceedings, Lecture Notes in numerical and applied analysis, Vol. 6, North-Holland. Zbl 0566.35078

[G1] J. Bergh, J. Löfström, Interpolation Spaces, Springer Berlin, 1976. Zbl 0344.46071

[G2] L. Hörmander, The analysis of linear partial differential operators I, Springer, Berlin, 1983. Zbl 0521.35002